... running out because I was taking Over The prescribed Dose. And now I'm on 6 tablets 2.5 mg. I'm also on 25mg of Nitrazepam. The NHS don't do rehab any more for these types of drugs, going private is a no go haven't got the money. So it's do it yourself which I have Tried over 5 times.there you go I'm fuc***
Hi Charlton. I wanted to offer you some suggestions as you go through this process. Do you have support in your off-line life? If you don't, finding people or being around people who lead sober lives would be beneficial to you. There is nothing worse for people who are struggling with various addictions than to be constantly bombarded by their unhealthy surroundings. Sometimes it even requires letting go of the people they love or who love them if their influence is negative.
Is there a 12-step program around you??? Does your local hospital run such a program? Do any of your community churches offer assistance??? I am throwing this all out because you don't have to do this alone... and just because you did this five times before... doesn't mean you can't do it again and SUCCEED but perhaps by using a different approach. Perhaps having a sponsor, mentor or coach would be helpful???
I don't know your circumstances but there are organizations committed to helping people, like yourself, who are struggling and don't know how to get to the other side of life by living it out in a healthy, more fruitful way.
I don't have the right answers for you or the best solution... but I wanted to acknowledge your comment and let you know there are people out there who care...
- Lorazepam Information for Consumers
- Lorazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lorazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Jan 2011 • 4 answers
Posted 13 Jan 2013 • 1 answer
Panic Disorder - Is anyone on a large Quantity of lorazepam? I would like to know how people cope on
Posted 22 May 2013 • 2 answers
Posted 10 Aug 2015 • 2 answers
Posted 10 Jun 2016 • 1 answer